# SDR CA981027024

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 4,899 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, THE FLIGHT CREW OBSERVED OIL ON THE LOWER COWLING OF NR 1 ENGINE.  INSPECTION FOUND THE OIL COOLER LEAKING.  PART TC:  3,232.
